# SDR TSAA0253007

- Difficulty date: January 7, 2002
- Submitted: January 31, 2002
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65457901
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED 1.25 INCH FUSELAGE SKIN CRACK AT BS 787 S-11L.  TRIMMED OUT CRACK DAMAGE AND VERIFIED WITH HFEC, NO DEFECTS NOTED.  FABRICATED, INSTALLED REPAIR FILLER AND DOUBLER IAW SRM 53-30-3 FIGURE 25.  AIRCRAFT RETURNED TO SERVICE.  (M)
